# SDR SWIA200616782

- Difficulty date: May 12, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N289YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120289
- Aircraft time: 28,343 hours, 37,001 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM SURFACE CORROSION AT ENTRANCE OF MAIN DOOR, DISCOVERED DURING C-CHECK INSPECTION.  REMOVED AND REPLACED BUTT STRAP AT ENTRANCE OF MAIN DOOR IAW EMB 120 SRM 51-10-02 PG 3 SECT 3A, PN 12046963-001.
